Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Would increasing Anafranil dosage lead to excessive sweating?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2533 Questions
Question
Hello, I'm taking 600mg of Lithium and 50mg of Anafranil. My Dr. gave me a prescription for 75mg of anafranil that she said I could start. I'm sweating on the 50mg of anafranil and am wondering how likely that it will get worse on the 75mg. Thank you!
Mon, 28 May 2018 in Mental Health
 
 
Answered by Dr. Ashok Kumar 21 minutes later
Brief Answer:
Very likely

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

Anafranil is well known cause for increased sweating and to great extent the particular side effect is dose dependent. Considering this fact there is good possibility that sweating will either continue with 75 mg or may increase with higher dose of anafranil.

I hope this answers you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor